# SDR 2007UALA02479

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOORWAY CUTOUT FWD FRAME IS CRACKED AT LWR DOOR STOP FITTING.    [07-27-07]    MAJOR REPAIR: REMOVED CRACK AND ACCOMPLISHED ANGLE REPAIR PER MM 53-30-75.
